# SDR SWAA2022110946506

- Difficulty date: September 28, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER LOWER SKIN WING STATION 184.70 - .5' CRACK NOTED TO BE 26.5' FROM L/E / [01] TRIMMED OUT THE DAMAGED PART OF THE SKIN AT DISCREPANCY AREA; CUT OUT DIMENSIONS 1.7' X 1.0' IAW SRM 51-10-02;[02] HEFC REQUEST AT THE EDGES OF THE CUT OUT AND OPEN HOLES TO ENSURE NO OTHER DAMAGE EXIST.;[03] ACCOMPLISHED HFEC INSPECTION OF CUTOUT; EXISTING OPEN HOLES AND COUNTERSINKS NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23; 16 AND 53-30-00 PROCEDURE 3 TOOL# IS000680 CAL. DUE 04/2023; MINI-MITE C018704 CAL. DUE 07/2023.;[04] VERIFIED CORRECTIVE ACTION ITEM 1.;[05] OK TO CLOSE PANEL 331BZ AT FRONT SPAR OF LH HORIZONTAL STABILIZER;[06] OK TO INSTALL 331BZ.;[07] INSTALLED 331BZ ON FRONT SPAR OF LH HORIZONTAL STABILIZER IAW AMM 20-50-11-910-801 STEP 2 D TABLE 230  SCREW GUN ID PER2058 S/N A97G23100 DUE 11/2022;[08] RII VERIFIED CORRECTIVE ACTION ITEM 7.;[09] REPAIRED PER EA 22-155-02977 WITH AN INSPECTION PROGRAM DEFINED IN 22-155-02977-INSP.;[10] VERIFIED ALL STEPS COMPLETE.
